A simple sufficient condition for triviality of obstructions in the orbifold construction for subfactors

Research output: Contribution to journalArticle

Abstract

We present a simple sufficient condition for triviality of obstructions in the orbifold construction. As an application, we can show the existence of subfactors with principal graph D2n without full use of Ocneanu's paragroup theory.

Original languageEnglish
Pages (from-to)101-110
Number of pages10
JournalMathematica Scandinavica
Volume121
Issue number1
DOIs
Publication statusPublished - Jan 1 2017

Fingerprint

Subfactors
Orbifold
Obstruction
Sufficient Conditions
Graph in graph theory

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

A simple sufficient condition for triviality of obstructions in the orbifold construction for subfactors. / Masuda, Toshihiko.

In: Mathematica Scandinavica, Vol. 121, No. 1, 01.01.2017, p. 101-110.

Research output: Contribution to journalArticle

@article{9c5828f7020a483e9016d44d31034364,
title = "A simple sufficient condition for triviality of obstructions in the orbifold construction for subfactors",
abstract = "We present a simple sufficient condition for triviality of obstructions in the orbifold construction. As an application, we can show the existence of subfactors with principal graph D2n without full use of Ocneanu's paragroup theory.",
author = "Toshihiko Masuda",
year = "2017",
month = "1",
day = "1",
doi = "10.7146/math.scand.a-26240",
language = "English",
volume = "121",
pages = "101--110",
journal = "Mathematica Scandinavica",
issn = "0025-5521",
publisher = "Mathematica Scandinavica",
number = "1",

}

TY - JOUR

T1 - A simple sufficient condition for triviality of obstructions in the orbifold construction for subfactors

AU - Masuda, Toshihiko

PY - 2017/1/1

Y1 - 2017/1/1

N2 - We present a simple sufficient condition for triviality of obstructions in the orbifold construction. As an application, we can show the existence of subfactors with principal graph D2n without full use of Ocneanu's paragroup theory.

AB - We present a simple sufficient condition for triviality of obstructions in the orbifold construction. As an application, we can show the existence of subfactors with principal graph D2n without full use of Ocneanu's paragroup theory.

UR - http://www.scopus.com/inward/record.url?scp=85032368747&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85032368747&partnerID=8YFLogxK

U2 - 10.7146/math.scand.a-26240

DO - 10.7146/math.scand.a-26240

M3 - Article

AN - SCOPUS:85032368747

VL - 121

SP - 101

EP - 110

JO - Mathematica Scandinavica

JF - Mathematica Scandinavica

SN - 0025-5521

IS - 1

ER -